# SDR 07FDEA01653

- Difficulty date: April 27, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- Aircraft time: 34,616 hours, 20,031 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR LOCATED ON R/SIDE FUSELAGE SKIN BETWEEN FR 66 TO 67 BETWEEN STR 35TO 38 RT HAS AN EXTERNAL REPAIR DOUBLER MEASURING 8.8 BY 11.9.  REPAIR REVIEWED AND FOUND NOT TO BE IAW A310-200 SRM 53-10-12 FIG 226 SHEET 2.  REWORKED REPAIR IAW A310-200 SRM 53-10-12, FIG 226 SHEET 2 REF N00503.
